WAL DRYL CHILDRENS ALLERGY- diphenhydramine hydrochloride liquid
Disclaimer: Most OTC drugs are not reviewed and approved by FDA, however they may be marketed if they comply with applicable regulations and policies. FDA has not evaluated whether this product complies.
Diphenhydramine HCl 12.5 mg
- temporarily relieves these symptoms due to hay fever or other upper respiratory allergies:
- runny nose
- itchy, watery eyes
- itching of the nose or throat
- with any other product containing diphenhydramine, even one used on skin
- to make a child sleepy
- a breathing problem such as chronic bronchitis
- a sodium-restricted diet
taking sedatives or tranquilizers.
- marked drowsiness may occur
- sedatives and tranquilizers may increase drowsiness
- excitability may occur, especially in children
In case of overdose, get medical help or contact a Poison Control Center (1-800-222-1222) right away.
- do not take more than 6 doses in 24 hours
- take every 4 to 6 hours, or as directed by a doctor
- measure only with dosing cup provided. Do not use any other dosing device.
- mL = milliliter
- keep dosing cup with product
- find the right dose on chart below
|age (yrs)||dose (mL)|
|children 6 to 11 years||5 mL to 10 mL|
|children 2 to 5 years||do not use unless directed by a doctor|
|children under 2 years||do not use|
- each 5 mL contains: sodium 6 mg
- store between 20-25ºC (68-77ºF). Do not refrigerate.
- Protect from light. Store in outer carton until contents are used
anhydrous citric acid, D&Cred #33, RD&Cred#40, flavors, glycerin, poloxamer 407, purified water, sodium benzoate, sodium chloride, sodium citrate, sucrose
Call 1-877-753-3935 Monday-Friday 9AM-5PM EST
Compare to Children’s Benadryl® Allergy active ingredient††
DIPHENHYDRAMINE HCI 12.5 mg
4 — 6 HOUR RELIEF
- Relieves itchy or runny nose, sneezing, itchy throat & itchy, watery eyes
AGES 6 — 11 YEARS
FL OZ (mL)
DOSAGE CUP PROVIDED
††This product is not manufactured or distributed by McNeil Consumer Healthcare, distributors of Benadryl® Allergy.
TAMPER EVIDENT: DO NOT USE IF CARTON IS OPENED OR IF PRINTED SAFETY SEAL AROUND BOTTLE OR UNDER THE CAP IS BROKEN OR MISSING.
DISTRIBUTED BY: WALGREEN CO.
200 WILMOT RD., DEERFIELD, IL 60015
WALGREENS Children’s Allergy Wal-Dryl
| WAL DRYL
CHILDRENS ALLERGY |
diphenhydramine hydrochloride liquid
|Labeler — Walgreens (008965063)|
Revised: 12/2020 Walgreens
Our database comes directly from the FDA’s central repository of drug labels and package inserts under the Structured Product Labeling standard. OTCLabels.com provides the full over the counter products subset of the FDA’s repository. Medication information provided here is not intended as a substitute for direct consultation with a qualified health professional.